Scholion.ai

A Cutting-Plane Algorithm for the Quadratic Set-Covering Problem

Mokhtar S. Bazaraa, Jamie J. Goode

Operations Research · 1975 · Volume 23 · Issue 1

DOI: 10.1287/opre.23.1.150

Abstract

This paper develops an algorithm to solve certain quadratic set-covering problems where the constraint set is of the inequality type. It extends one of B ellmore and R atliff for linear set-covering problems with involutory bases where cutting planes that exclude both integer and noninteger solutions are generated at each iteration. The new algorithm can be used to solve problems of the equality and mixed types by introducing a penalty term in the objective function. Computational experience with the new algorithm is presented.

Enable JavaScript for citation tools and additional paper interactions.